# SDR CALA9900035

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13086
- Make and model: Doug DC-10-30
- Aircraft serial: 46917
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR SUPPORT FRAME ATTACHMENT BOLT HOLES CORRODED.  HOLES REWORKED AND BUSHED PER EC/RA 5473-01012.
